Proceedings of the Japan Academy, Series A, Mathematical Sciences

Differential invariants of superwebs

Mitsuhiko Fujio

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 330-333.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58A50: Supermanifolds and graded manifolds [See also 14A22, 32C11]
Secondary: 53A60: Geometry of webs [See also 14C21, 20N05]


Fujio, Mitsuhiko. Differential invariants of superwebs. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 330--333. doi:10.3792/pjaa.63.330.

Export citation


  • [1] M. Batchelor: Two approaches to supermanifolds. Trans. Amer. Math. Soc, 258, 257-270 (1980).
  • [2] W. Blaschke and G. Dubourdieu: Invarianten von Kurvengeweben. Hambg. Abh., 6, 198-215 (1928).
  • [3] B. Kostant: Graded Manifolds, Graded Lie Theory And Prequantization. Lecture Note in Math. Springer., 270, 177-306 (1977).
  • [4] I. M. Singer and S. Sternberg: On the infinit group of Lie and Cartan. I. Ann. Inst. Fourier., 15, 1-114 (1965).
  • [5] M. Fujio: G-struetures on supermanifolds. Master thesis, Osaka Univ. (1986) (in Japanese).